# SDR AALA20160321004

- Difficulty date: March 14, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 50,239 hours, 24,275 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FUMES FROM PACK SYS REPORTED.  FOUND SOURCE TO BE APU INGESTION OF HYD FLUID, DUE TO A LEAKING PRESS BULKHEAD TO PYLON FIRE WALL UNION FITTING.  ACCOMPLISHED REPAIR TO RT ENG PRESS LINE IAW AMM 200-12-04.  LEAK CHECKED GOOD.  .
